Alert archive / Wisconsin / Special Weather Statements in 2014
Special Weather Statement, NWS La Crosse, WI
NWS La Crosse, WI issued this special weather statement at Jun 7, 2014, 11:21 AM CDT for 5 counties in Wisconsin; 5 counties in Iowa; Houston County, Minnesota. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 11:21 AM CDT (16:21 UTC)
- Expired
- Jun 7, 2014, 12:15 PM CDT
- In force
- 54 min
- Issued by
- NWS La Crosse, WI
Counties Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Winneshiek County, IA, Houston County, MN, Crawford County, WI, Jackson County, WI, La Crosse County, WI, Monroe County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 70 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 12:00 PM CDT | HAIL 0.5 | 2 N Sparta, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 4.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1209 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
991
WWUS83 KARX 071621
SPSARX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1121 AM CDT SAT JUN 7 2014
IAZ009>011-018-019-029-030-MNZ088-095-096-WIZ029-033-034-041-042-053-
054-061-071715-
WINNESHIEK-CLAYTON-HOWARD-CHICKASAW-FLOYD-ALLAMAKEE-FAYETTE-WINONA-
FILLMORE-HOUSTON-CRAWFORD-LA
CROSSE-JACKSON-MONROE-GRANT-CLARK-TREMPEALEAU-VERNON-
1121 AM CDT SAT JUN 7 2014
...THUNDERSTORMS WITH HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS...
AT 1117 AM CDT...NATIONAL WEATHER SERVICE RADAR WAS SHOWING SEVERAL
CLUSTERS OF THUNDERSTORMS ACROSS NORTHEAST IOWA...SOUTHEAST
MINNESOTA...AND WESTERN WISCONSIN. THE STORMS WERE MOVING NORTHEAST
AT 20 TO 25 MPH.
SOME OF THE STRONGER STORMS ARE CAPABLE OF PRODUCING WIND GUSTS
AROUND 30 MPH...AS WELL SOME SMALL HAIL.
TORRENTIAL RAINFALL IS ALSO OCCURRING...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT LIGHTNING IS POSSIBLE AS WELL. LIGHTNING CAN STRIKE 15
MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A
BUILDING OR VEHICLE WHEN STORMS APPROACH.
LAT...LON 4291 9209 4291 9266 4443 9101 4443 9031
4264 9100 4264 9208
TIME...MOT...LOC 1617Z 244DEG 12KT 4350 9169
$$
MWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Jun 7, 6:05 AM CDT, 5 hours 16 minutes earlier.
Area forecast discussion, Jun 7, 6:05 AM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 605 AM CDT SAT JUN 7 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 306 AM CDT SAT JUN 7 2014 MAIN SHORT TERM CONCERN IS ON PRECIPITATION CHANCES TODAY AND ANY POTENTIAL SEVERE WEATHER RISK. CURRENTLY AS OF 07Z...WATER VAPOR LOOP AND RAP 500MB HEIGHT ANALYSIS SHOWED TROUGHING FROM CENTRAL CANADA INTO THE HIGH PLAINS...RIDGING OVER WI AND MI...AND A CONVECTIVE ENHANCED SHORTWAVE TROUGH OVER KS. ALTHOUGH THE FORECAST AREA HAS ENTERED SOUTHWEST FLOW ON THE BACK SIDE OF THE RIDGE...CONDITIONS ARE DRY AT THE MOMENT. THERE ARE NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS OFF TO OUR WEST...FROM EASTERN NEBRASKA/KANSAS NORTHEASTWARD INTO CENTRAL MN. THESE LIE IN A LOW TO MID LEVEL FRONTOGENESIS ZONE...ON THE BACK SIDE OF A COLD FRONT THAT STRETCHED FROM WESTERN LAKE SUPERIOR INTO WESTERN IOWA. AIRMASS AROUND THE FRONT FAIRLY MOIST WITH GOES PRECIPITABLE WATER IMAGERY SHOWING VALUES OF 1.1-1.3 INCHES. THE AIRMASS IS ALSO SEASONABLY WARM AHEAD OF THE FRONT REFLECTED BY 925MB TEMPS AT 00Z AROUND 20C AT MPX...GRB AND DVN PER RAOBS. MEANWHILE...BEHIND THE FRONT...READINGS WERE MUCH COOLER WITH 11C AT ABR AND 8C AT BIS. THERE REMAINS GOOD MODEL AGREEMENT FOR 500MB HEIGHTS TO FALL TODAY AS THE UPPER TROUGH OVER THE HIGH PLAINS PUSHES EAST TOWARDS THE REGION. THE BIGGER MORE IMPORTANT QUESTION IS HOW MODELS HANDLE THE SHORTWAVE TROUGH OVER KS. THE 07.00Z GFS/REGIONAL CANADIAN/ECMWF TAKE IT EASTWARD AND INTENSIFY IT TO NEARLY A CLOSED UPPER LOW CIRCULATION. MEANWHILE...THE 07.00Z NAM SENDS IT TO THE EAST... SPLITS IT INTO TWO AND WEAKENS THEM. LASTLY...THE 07.03Z-06Z RAP MAINTAINS INTENSITY AND SENDS IT NORTHEASTWARD INTO SOUTHERN PORTIONS OF THE FORECAST AREA THIS AFTERNOON. FOR NOW HAVE FOLLOWED A MODEL CONSENSUS WHICH WEIGHTS TO THE MORE SOUTHERN TRACK OF THE GFS/CANADIAN/ECMWF. THE GENERAL IDEA PRESENTED BY A MODEL CONSENSUS. FIRST...THE LOW TO MID-LEVEL FRONTOGENESIS BAND TO OUR WEST SHOULD MOVE INTO THE NORTHWEST HALF OF THE AREA THIS MORNING...BETWEEN 12-16Z. THIS BAND MAY TEND TO WEAKEN AS THE FRONTOGENETICAL FORCING IS PROGGED TO WANE SOME. HOWEVER...SCATTERED TO NUMEROUS CONVECTION SHOULD THEN BEGIN TO FIRE ALONG/AHEAD OF THE COLD FRONT AS SUGGESTED BY MOST DETERMINISTIC AND HIGH RESOLUTION MODELS. THE EXTENT OF THE CONVECTION WILL HINGE ON THE TRACK OF THE KS SHORTWAVE TROUGH. A FARTHER NORTH TRACK AS SUGGESTED BY THE RAP WOULD YIELD MORE COVERAGE. CONVECTION SHOULD SLOWLY TRACK EASTWARD THROUGH THE AFTERNOON AND EVENING HOURS. MOST OF THE FORECAST AREA COULD BE DRY AFTER MIDNIGHT...THOUGH DID MAINTAIN SOME SMALL PRECIPITATION CHANCES IN WISCONSIN PER NAM/ECMWF WHERE THEY MAINTAIN SOME LIGHT SHOWERS. SEVERE CHANCES TODAY ARE LOW WITH 0-6KM AND 0-3KM SHEAR LESS THAN 20 KT. HOWEVER...AND THIS IS A BIG HOWEVER...SHOULD THAT SHORTWAVE TROUGH APPROACH AS THE RAP SUGGESTS...THE 0-6KM SHEAR RAMPS UP TO 35-50KT ACROSS CLAYTON/GRANT COUNTIES BETWEEN 19-21Z. MUCH OF THIS SHEAR IS ABOVE 4 KM BUT NONETHELESS COULD SUPPORT SOME ROTATING STORMS. ANOTHER POTENTIAL CONCERN IS NON-SUPERCELL TORNADOES WITH CELLS RIDING ALONG THE SURFACE COLD FRONTAL BOUNDARY SLOWLY CROSSING THE AREA. BOTH THE RAP AND NAM SHOW THE POTENTIAL. HAVE DECIDED TO MENTION THE POSSIBILITY OF FUNNELS IN THE HWO...PER COORDINATION WITH DMX AS WELL...ALONG WITH MAINTAINING HEAVY RAIN CONCERN GIVEN PRECIPITABLE WATER VALUES CLIMBING TO 1.3 INCHES. HIGHS TODAY EXPECTED TO BE COOLER OVER THE NORTHWEST HALF OF THE FORECAST AREA...IN RESPONSE TO THE PASSAGE OF THE COLD FRONT IN THE MORNING AND MORE CLOUDS. THE SOUTHEAST HALF OF THE FORECAST AREA MAY BE JUST A SMIDGE COOLER DUE TO 925MB TEMPS ONLY PROGGED TO TOP OUT AT 18C. COOLER NIGHT LIKELY TONIGHT AS 925MB PLUNGE TO 12C BY 12Z ON A BREEZY NORTHEAST WIND...FOLLOWING A FULL PASSAGE OF THE COLD FRONT. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 306 AM CDT SAT JUN 7 2014 MAIN LONG TERM CONCERN IS MOSTLY ON PRECIPITATION CHANCES FOR MONDAY. FLOW LOOKS TO TURN BRIEFLY ZONAL ON SUNDAY ACROSS THE FORECAST AREA...BEFORE MODELS SHOW 2 SHORTWAVE TROUGHS DROPPING THROUGH THE PLAINS SUNDAY NIGHT INTO MONDAY. THE ONE FOR OUR FOCUS COMES DOWN OUT OF SOUTH CENTRAL CANADA AND SLIDES ACROSS THE FORECAST AREA ON MONDAY. THE 07.00Z NAM IS BY FAR THE MOST ROBUST WITH THIS TROUGH...WHICH ALSO RESULTS IN ITS WETTEST SOLUTION WHEN IT COMES TO QPF. ON THE OTHER SIDE OF THE COIN ARE THE 07.00Z GFS/CANADIAN WHICH PRODUCE A DRY SOLUTION. THE DRY SCENARIO IS A RESULT OF THE OTHER SHORTWAVE TROUGH WHICH HEADS DOWN INTO OKLAHOMA BASICALLY ROBBING MOISTURE. THE ECMWF LIES IN-BETWEEN THE TWO SCENARIOS...THOUGH DOES SEEM TO BE TRENDING DRIER. GIVEN THE SPREAD...HAVE CONTINUED 20-40 PERCENT CHANCES BUT GIVEN THE ECMWF TREND THINK A DRIER SCENARIO IS BECOMING MORE LIKELY. THE TEMPERATURE FORECAST REMAINS HIGHLY PROBLEMATIC DUE TO THE QUESTION MARK ON PRECIPITATION. HERE TOO FOLLOWED A CONSENSUS...BUT IF IT ENDS UP DRY...HIGHS MAY NEED A 5 DEGREE BOOST UP. FOR TUESDAY INTO WEDNESDAY...RIDGING REMAINS FORECAST TO DEVELOP OVER THE FORECAST AREA AS NEW TROUGHING TRACKS ACROSS THE NORTHWEST U.S.. MEANWHILE AN UPPER LOW...THE REFLECTION OF THAT SHORTWAVE TROUGH DROPPING INTO OKLAHOMA ON MONDAY...IS PROGGED TO SHIFT EAST UNDERNEATH THE RIDGING THROUGH MO AND IL. THERE ARE SUGGESTIONS THAT THE NORTHERN EDGE OF THE PRECIPITATION AROUND THE UPPER LOW COULD SNEAK INTO VERY FAR SOUTHERN PORTIONS OF THE FORECAST AREA TUESDAY INTO TUESDAY NIGHT...AND POSSIBLY THE SOUTHEAST HALF OF THE AREA ON WEDNESDAY. HONORED THIS WITH A 20 PERCENT CHANCE. ALSO ON WEDNESDAY...MAINTAINED A 20 PERCENT CHANCES IN THE NORTHWEST THIRD OF THE AREA WITH A FASTER NORTHWEST U.S. TROUGH SUGGESTED BY THE 06.12Z ECMWF. THE END OF NEXT WEEK FEATURES THAT NORTHWEST U.S. TROUGH LIKELY TO CROSS THE AREA ON THURSDAY...FOLLOWED BY RENEWED RIDGING OVER THE AREA ON FRIDAY AS A FAIRLY DEEP TROUGH DEVELOPS OVER THE PACIFIC NORTHWEST. MAINTAINED SOME CHANCES OF PRECIPITATION ON THURSDAY FOR THE TROUGH THEN...HOWEVER...THE 07.00Z ECMWF/CANADIAN SUGGEST THIS TROUGH COULD BE MOISTURE STARVED. FOR THE MOST PART DRIER WEATHER LOOKS TO FOLLOW FOR THURSDAY NIGHT AND FRIDAY...BUT KEPT SOME LOW 20 PERCENT CHANCES IN THE SOUTH SUGGESTED BY THE 07.00Z GFS. THAT MODELS HAS THE SURFACE FRONT FROM THURSDAY\S TROUGH STALLING IN OUR SOUTH. OVERALL...TEMPERATURES THROUGHOUT THE LONG TERM PERIOD LOOK TO BE NEAR OR ABOVE NORMAL. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 604 AM CDT SAT JUN 7 2014 UPPER LEVEL TROUGH AND SURFACE COLD FRONT WILL DROP SOUTHEAST ACROSS THE AREA TODAY...PRODUCING SCATTERED THUNDERSTORMS. CONFIDENCE IS INCREASING THAT THUNDERSTORM ACTIVITY EXPECTED TO BE IN THE KRST AERODROME MAINLY IN THE 15-19Z TIME FRAME AND THE KLSE AERODROME MAINLY IN THE 17-21Z TIME FRAME. CONDITIONS EXPECTED TO BE VFR IN TS ACTIVITY OR OTHERWISE. LOOK FOR THIS SHRA/TS ACTIVITY TO SHIFT SOUTHEAST OF THE AREA THIS EVENING WITH SCT-BKN VFR STRATOCUMULUS LINGERING BEHIND. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...AJ LONG TERM...AJ AVIATION...DAS
Hazardous weather outlook, Jun 7, 4:31 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 431 AM CDT SAT JUN 7 2014 IAZ008-009-018-MNZ079-086>088-094-095-WIZ032-033-081200- MITCHELL-HOWARD-FLOYD-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE- BUFFALO-TREMPEALEAU- 431 AM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. BRIEF HEAVY RAIN AND LIGHTNING WILL BE THE MAIN HAZARDS WITH THE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE ON MONDAY...WEDNESDAY AND THURSDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ010-011-019-029-030-MNZ096-WIZ017-029-034-041>044-053>055-061- 081200- WINNESHIEK-ALLAMAKEE-CHICKASAW-FAYETTE-CLAYTON-HOUSTON-TAYLOR- CLARK-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD- RICHLAND-GRANT- 431 AM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING...WHICH WILL BECOME MORE NUMEROUS THIS AFTERNOON. EXPECT THE THUNDERSTORMS TO DIMINISH THROUGH THE EVENING HOURS. A FEW OF THE AFTERNOON THUNDERSTORMS COULD PRODUCE FUNNEL CLOUDS. OTHERWISE...BRIEF HEAVY RAIN AND LIGHTNING WILL BE THE MAIN HAZARDS WITH THE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE ON MONDAY...WEDNESDAY AND THURSDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. AJ
In the hours before
Special weather statement, Jun 7, 10:34 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1034 AM CDT SAT JUN 7 2014 WIZ029-071615- CLARK- 1034 AM CDT SAT JUN 7 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLARK COUNTY... AT 1033 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM HUMBIRD TO NEAR NEILLSVILLE...AND MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL IS POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NEILLSVILLE...THORP...LOYAL...GREENWOOD...OWEN...DORCHESTER... HUMBIRD...WILLARD...WITHEE...CURTISS...MEAD LAKE...AND SNYDER LAKE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4452 9054 4451 9092 4501 9092 4503 9032 TIME...MOT...LOC 1533Z 232DEG 25KT 4453 9089 4455 9065 MW
Special weather statement, Jun 7, 10:38 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1038 AM CDT SAT JUN 7 2014
IAZ010-MNZ095-096-071645-
WINNESHIEK-FILLMORE-HOUSTON-
1038 AM CDT SAT JUN 7 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WINNESHIEK...
EASTERN FILLMORE AND SOUTHERN HOUSTON COUNTIES...
AT 1037 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HARMONY TO NEAR CANTON...AND MOVING NORTHEAST AT
25 MPH.
PEA SIZE HAIL IS POSSIBLE WITH THESE STORMS.
LOCATIONS THAT WILL SEE STORMS IN THE NEXT HOUR INCLUDE...
CALEDONIA...PRESTON...SPRING GROVE...HARMONY...MABEL...LANESBORO...
EITZEN...PETERSON...AND WHALAN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4350 9228 4384 9186 4352 9123 4350 9161
4341 9185 4346 9208 4350 9208
TIME...MOT...LOC 1537Z 238DEG 17KT 4351 9212 4346 9188
MWLocal storm report, Jun 7, 11:09 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1109 AM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM HAIL 1 E MABEL 43.52N 91.75W
06/07/2014 E0.25 INCH FILLMORE MN PUBLIC
&&
RANDYBSpecial weather statement, Jun 7, 11:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1121 AM CDT SAT JUN 7 2014
IAZ009>011-018-019-029-030-MNZ088-095-096-WIZ029-033-034-041-042-053-
054-061-071715-
WINNESHIEK-CLAYTON-HOWARD-CHICKASAW-FLOYD-ALLAMAKEE-FAYETTE-WINONA-
FILLMORE-HOUSTON-CRAWFORD-LA
CROSSE-JACKSON-MONROE-GRANT-CLARK-TREMPEALEAU-VERNON-
1121 AM CDT SAT JUN 7 2014
...THUNDERSTORMS WITH HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS...
AT 1117 AM CDT...NATIONAL WEATHER SERVICE RADAR WAS SHOWING SEVERAL
CLUSTERS OF THUNDERSTORMS ACROSS NORTHEAST IOWA...SOUTHEAST
MINNESOTA...AND WESTERN WISCONSIN. THE STORMS WERE MOVING NORTHEAST
AT 20 TO 25 MPH.
SOME OF THE STRONGER STORMS ARE CAPABLE OF PRODUCING WIND GUSTS
AROUND 30 MPH...AS WELL SOME SMALL HAIL.
TORRENTIAL RAINFALL IS ALSO OCCURRING...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT LIGHTNING IS POSSIBLE AS WELL. LIGHTNING CAN STRIKE 15
MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A
BUILDING OR VEHICLE WHEN STORMS APPROACH.
LAT...LON 4291 9209 4291 9266 4443 9101 4443 9031
4264 9100 4264 9208
TIME...MOT...LOC 1617Z 244DEG 12KT 4350 9169
MWThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 10:34 AM CDT | Special Weather Statement | ARX | Clark | 41 min |
| Jun 7, 12:58 PM CDT | Special Weather Statement | ARX | Adams, Crawford, Grant, Juneau, Monroe, Richland and 1 more | 32 min |
| Jun 7, 1:00 PM CDT | Special Weather Statement | ARX | Adams, Crawford, Grant, Juneau, Monroe, Richland and 1 more | 60 min |
| Jun 7, 10:38 AM CDT | Special Weather Statement | ARX | Houston | 67 min |
Nearby
Special Weather Statements in Wisconsin, 2014Special Weather Statements in Iowa, 2014Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.